# SDR SIMA20131210009

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 27,696 hours, 19,781 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3604 DURING CLIMB OUT CREW REPORTED N1 FAN VIBRATION PEAKED AT 1.7 WITH THRUST LEVERS IN CLIMB DETENT.  WHEN LEVEL AT FL340 N1 FAN VIBRATION EXCEEDED GREEN LIMITS & PEAKED AT 2.0 WITH THRUST LEVERS IN CRZ SETTING.  THE VIBRATION FAULT THROUGH ENTIRE ACFT AS REPORTED BY FLIGHT ATTENDANT`S & DECLARED EMERGENCY.  THE ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH PSR NR-2013-12-05 507-0002 PSR  ITEM 1. PN 4120T78P02 & SN VBR00092.
